Items where Author is "Budak, Hüseyin"
Group by: Item Type | No Grouping Jump to: Article Number of items: 2. ArticleBas, Umut and Budak, Hüseyin and Kara, Hasan (2024) New extensions version of Hermite–Hadamard type inequalities by means of conformable fractional integrals. Miskolc Mathematical Notes, 25 (2). pp. 603-615. ISSN 1787-2413 Luangboon, Waewta and Nonlaopon, Kamsing and Sarikaya, Mehmet Zeki and Budak, Hüseyin (2024) Newton-type inequalities associated with convex functions via quantum calculus. Miskolc Mathematical Notes, 25 (1). pp. 383-398. ISSN 1787-2413 |